Previous to about a month and a half ago, I have been on the NuvaRing for birth control. I have been taking it for 8 years. Because I developed the symptom of benign tumors in my liver from it (woohoo), I decided to stop it.
That's when all hell broke loose. In the past 1.5 months I've gained 12 pounds, my cycle has gone haywire and my hair is falling out in clumps. I was previously 127/5'7"/28 years old before took out the ring, and now I am close to 140 pounds a month and a half later. I'm kind of at a loss. There has been no significant changes to my diet and exercise routine - it's not like I've been entering pie eating contests in my spare time.
The only change has been the ring, and I'd like to stop being on it since it's causing benign tumor growth, but not at this cost. I am also pre diabetic (T 1.5) and gaining weight means I am that much closer to having to medicate it. I'd rather maintain my weight. I have a doctor appointment next week, but I was wondering if anyone else has experienced anything like this and has been able to solve it. This is crazy.View Thread